MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; Ø4.5X28 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; Ø4.5X28 MM; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 7601-04528
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that two yukon polyaxial screws fractured approximately 1.5 months post-operatively.Revision surgery has not taken place nor been scheduled.This report captures the first of two screws.
 
Additional Manufacturer Narrative
Corrected data: b1, b2, h1.Additional data: b5.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
The patient was revised.

Brand Name
POLYAXIAL SCREW; Ø4.5X28 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23000077
Report Number3004774118-2025-00136
Device Sequence Number13011142
Product Code NKG
UDI-Device Identifier10888857349803
UDI-Public10888857349803
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7601-04528
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown